Generic eigenvalue multiplicities for two-parameter families of operators

Research output: Contribution to journalArticle

Abstract

A theorem about two-parameter families of Schrödinger operators in proved; the potential is parameter dependent.

Original languageEnglish (US)
Pages (from-to)424-437
Number of pages14
JournalRussian Journal of Mathematical Physics
Volume20
Issue number4
DOIs
StatePublished - Dec 30 2013

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Generic eigenvalue multiplicities for two-parameter families of operators'. Together they form a unique fingerprint.

  • Cite this